MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/01/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a technician that the manual compression knob is hard to turn and caused her to have thumb tendinitis.This happened in (b)(6) 2017.The sites occupational therapist diagnosed the tendinitis and treated her with exercises and tape.The technician just reported the tight tension on the knob as she noticed a new technician had a finger that locked up once and figured it was the knob as well.That was just a onetime occurrence.The technician has had no problems since treatment.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key7267652
Report Number1220984-2018-00085
Device Sequence Number1826623
Product Code OTE
UDI-Device Identifier15420045505636
UDI-Public15420045505636
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
PO80003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1